MAUDE Adverse Event Report: I.T.S. GMBH PROXIMAL HUMERAL PLATE, 4-HOLE

I.T.S. GMBH PROXIMAL HUMERAL PLATE, 4-HOLE
Model Number 21133-4
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments to (b)(6) of the plate 21133-4 and the resp.Screws were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have consulted an experienced trauma surgeon for his independent opinion: (b)(6): the x-ray shows a subcapital fracture that was not reduced in good way.This led to a pseudoarthrosis and subsequent to a fatigue fracture of the implant.Furthermore, the plate is not indicated for subcapital humeral fractures.
 
Event or Problem Description
It was reported that screws backed out of a proximal humeral plate, 4-hole postoperatively.Original implant date in (b)(6) 2014.A revision surgery was performed on an unknown date.

Brand Name
PROXIMAL HUMERAL PLATE, 4-HOLE
Common Device Name
PROXIMAL HUMERAL PLATE, 4-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225699
Report Number3004369035-2014-00006
Device Sequence Number11269313
Product Code HRS
UDI-Device Identifier09120047297353
UDI-Public09120047297353
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21133-4
Device Catalogue Number21133-4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight65